Alert archive / Alabama / Special Weather Statements in 2011
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 4, 2011, 3:17 AM CDT for Marion County, Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2011, 3:17 AM CDT (08:17 UTC)
- Expired
- Aug 4, 2011, 4:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
County Marion County, AL
The radar
The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 3:56 AM CDT | TSTM WND DMG | 5 Sw Haleyville, AL | SEVERAL TREES WERE REPORTED DOWN ACROSS THE NORTHEAST PORTION OF MARION COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
796
WWUS84 KBMX 040817
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CDT THU AUG 4 2011
ALZ011-014-040900-
MARION AL-WINSTON AL-
317 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINSTON AND EASTERN
MARION COUNTIES UNTIL 400 AM CDT...
AT 312 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 13 MILES NORTHWEST OF HALEYVILLE...
MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HALEYVILLE...
HACKLEBURG...
BRINN...
NEEDMORE...
LAKE BUTTAHATCHEE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3432 8766 3431 8762 3416 8743 3394 8786
3432 8795
TIME...MOT...LOC 0817Z 318DEG 16KT 3432 8780
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:53 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 4, 12:53 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1253 AM CDT THU AUG 4 2011 .UPDATE... FOR AVIATION. && .AVIATION... 06Z TAF DISCUSSION. CLUSTER OF DECAYING STRONG STORMS WILL MOVE INTO THE NORTHEAST CENTRAL ALABAMA COUNTIES OVER THE NEXT COUPLE OF HOURS (IE. BHM/ANB). NOT CONFIDENT THAT STORMS WILL MAKE IT TO EET AS THEY ARE DECREASING RAPIDLY WITH OUTFLOW OUTRUNNING STORMS TO THE SOUTH. HOWEVER...STRONG ENOUGH STILL TO SEE SOME GUSTS INITIALLY. HOWEVER...WILL BE WATCHING FOR POSSIBLE AMENDMENTS AT EET DEPENDING ON TSTORM EVOLUTION. ACROSS FAR WEST AND SOUTH...SHOULD HOLD OFF UNTIL DURING THE DAY FOR TSTORMS. STILL LOOKING AT SOME BR ACROSS WEST AND SOUTH. HOWEVER...RAIN/CLOUD COVER MAY AFFECT ANB LATER. DID NOT CHANGE STORM TIMING FOR THURSDAY DAY WITH CONTINUED STAIR STEPPED INTRO OF VCTS FROM NORTH TO SOUTH WITH APPROACH OF FRONT AND INCREASED MOISTURE AND CONVECTION DEVELOPING AHEAD OF IT. 08/MNK && .PREV DISCUSSION... /ISSUED 959 PM CDT WED AUG 3 2011/ UPDATE... EVENING FORECAST. DISCUSSION... A STRONG RIDGE OF HIGH PRESSURE REMAINS IN CONTROL ACROSS CENTRAL ALABAMA. TEMPERATURES REMAIN VERY WARM THIS EVENING AS THEY STILL RANGE IN THE MID TO UPPER 80S WITH BIRMINGHAM STILL HOVERING AROUND 90 DEGREES IN THE LAST HOUR. WITH DEW POINTS RANGING IN THE LOWER TO UPPER 70S...EXPECT FOR TEMPERATURES TO FEEL MUCH WARMER AS WE HEAD INTO THE OVERNIGHT HOURS WITH NO RELIEF IN SIGHT. WEATHER WISE...WE CONTINUE TO MONITOR A WEAK SURFACE FRONT ACROSS MID TENNESSEE WHICH IS CURRENTLY PRODUCING SOME VERY STRONG THUNDERSTORMS. THE FRONT IS EXPECTED TO CONTINUE A SLOW SOUTHWARD MOVEMENT TONIGHT AND THERE IS A SMALL POTENTIAL THAT SOME STORMS COULD REACH THE EXTREME NORTHERN ZONES AFTER MIDNIGHT TONIGHT. WILL LEAVE A SLIGHT CHANCE OF STORMS IN THE FORECAST AS A RESULT. UPDATED FORECAST WILL BE SENT SHORTLY. 10/ARM PREV DISCUSSION... /ISSUED 253 PM CDT WED AUG 3 2011/ DISCUSSION... AS WE LOOK AT THE AFTERNOON OBSERVATIONS...VISIBLE AND STATION OBS... SEVERAL FEATURES CAN BE SEEN. THE FIRST AND MORE PREVALENT BEING A MESO HIGH OVER CENTRAL ALABAMA. THIS CAN BE SEEN USING THE WIND FIELDS. THIS IS ALSO HELPING TO MIX OUT DEW POINTS KEEPING HEAT INDICES SOMEWHAT LOWER. IT IS ALSO HELPING TO LIMIT THE CU FIELD AND THEREFORE RAIN CHANCES. THE SECOND FEATURE IS THE DEVELOPMENT OF A MCS TO THE NORTH IN EASTERN KENTUCKY AND WEST VIRGINIA. WE WILL BE WATCHING THIS FEATURE SLIDE SOUTH CLOSER TOWARD CENTRAL ALABAMA THIS EVENING. THERE IS A SLIGHT CHANCE THIS WILL WORK INTO THE NORTHERN PORTIONS OF THE AREA TONIGHT... SO RAIN CHANCES CONTINUE TO BE IN THE FORECAST FOR TONIGHT. THIS FEATURE WILL MORE THAN LIKELY PLAY A BIGGER ROLE TOMORROW IN REGARDS TO HIGH TEMPERATURES AND PRECIPITATION CHANCES. STILL EXPECT TO SEE NEARING THE TRIPLE DIGITS FOR THE WESTERN PORTIONS OF THE AREA...HOWEVER CONFIDENCE IS LOWER CONCERNING THE HIGHS IN THE EAST. WOULD LOWER TEMPERATURES A LITTLE MORE...BUT AS WE ARE ALREADY SEVERAL DEGREES BELOW MOS GUIDANCE...DONT WANT TO REDUCE IT EVEN MORE. IF THE BOUNDARY/MCS MAKES IT THIS FAR SOUTH...EXPECT TO SEE SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TOMORROW AFTERNOON. GIVEN THIS UNCERTAINTY WILL CONTINUE WITH HEAT ADVISORY THROUGH FRIDAY 00Z. NUMBERS MAY BE CLOSE FOR AN EXCESSIVE HEAT WARNING...BUT CONFIDENCE IS NOT HIGH ENOUGH TO WARRANT EVEN A WATCH AT THIS TIME...AS MODELS HAVE HAD A HARD TIME WITH THE MIXING IN THE AFTERNOON. THE SAME CAN BE SAID THROUGH THE WEEKEND. THE RIDGE WILL BEGIN TO MOVE TO THE WEST...ALLOWING SEVERAL DISTURBANCES TO MOVE INTO THE AREA AROUND THE HIGH. MODELS ARE IN PRETTY GOOD AGREEMENT AS TO CONVECTION DURING THE AFTERNOON EACH DAY. PRECIPITATION AND CLOUD COVER LOOK TO KEEP TEMPERATURES FROM REACHING THE TRIPLE DIGITS. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON THE AMOUNT OF CLOUD COVER AND STORMS ACROSS THE AREA. AS WE MOVE INTO THE FIRST OF NEXT WEEK...WE MAY SEE SOME DRIER AIR WORK INTO THE NORTHERN PORTIONS OF THE AREA...LIMITING THE RAIN CHANCES TO THE SOUTH. THIS WOULD ALSO ALLOW THE AREA TO TREND COOLER THROUGH MIDWEEK. 73/16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 96 72 95 74 / 30 40 20 40 20 ANNISTON 75 96 74 95 75 / 30 40 20 40 20 BIRMINGHAM 80 97 78 96 77 / 30 40 20 40 20 TUSCALOOSA 79 98 76 97 76 / 30 40 20 40 20 CALERA 76 97 75 96 76 / 30 40 20 40 20 AUBURN 76 97 75 96 75 / 30 40 20 40 20 MONTGOMERY 79 98 78 97 77 / 30 40 20 40 20 TROY 74 97 76 96 75 / 30 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 08/10/73/16
Hazardous weather outlook, Aug 4, 12:15 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1215 AM CDT THU AUG 4 2011 ALZ011>015-017>050-050030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1215 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH INTO PORTIONS OF CENTRAL ALABAMA DURING THE PRE DAWN HOURS. DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE WITH THESE STORMS GENERALLY ALONG...NORTH... AND EAST OF A DOUBLE SPRINGS TO CALERA TO ROANOKE LINE THROUGH 5 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OPPRESSIVE HEAT WILL CONTINUE THROUGH THE END OF THE WORK WEEK AND POSSIBLY INTO THE WEEKEND. HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE POSSIBLE THROUGH SUNDAY...POSSIBLY HIGHER. BE PREPARED FOR THE POSSIBILITY OF EXCESSIVE HEAT FOR SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT. 08/MNK
In the hours before
Special weather statement, Aug 4, 12:43 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 AM CDT THU AUG 4 2011
ALZ014-015-017>020-024-026-040630-
BLOUNT AL-CALHOUN AL-CHEROKEE AL-ETOWAH AL-JEFFERSON AL-ST. CLAIR
AL-WALKER AL-WINSTON AL-
1243 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WINSTON...NORTHEASTERN
WALKER...ST. CLAIR...NORTHEASTERN JEFFERSON...ETOWAH...SOUTHWESTERN
CHEROKEE...BLOUNT AND CALHOUN COUNTIES UNTIL 130 AM CDT...
AT 1238 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF RAINSVILLE
TO ALBERTVILLE TO BLOUNTSVILLE TO 7 MILES SOUTH OF WEST POINT TO 6
MILES NORTH OF BRUSHY LAKE...AND MOVING SOUTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLEVELAND...
ONEONTA...
ARLEY...
GADSDEN...
RAINBOW CITY...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3430 8719 3425 8710 3397 8713 3386 8698
3397 8678 3409 8670 3423 8642 3411 8630
3419 8619 3421 8585 3425 8583 3379 8565
3359 8593 3370 8619 3354 8619 3343 8634
3355 8648 3344 8671 3370 8713 3431 8737
TIME...MOT...LOC 0543Z 342DEG 45KT 3439 8599 3419 8623
3407 8656 3409 8696 3431 8728
17/KLAWSLocal storm report, Aug 4, 1:07 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
08/04/2011 BLOUNT AL 911 CALL CENTER
TREE FELL ON A RESIDENCE IN BLOUNTSVILLE. WINDS ESTIMATED
BETWEEN 35 AND 50 MPH.
&&
ARMSpecial weather statement, Aug 4, 1:20 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT THU AUG 4 2011
ALZ015-019>021-024>027-040700-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-JEFFERSON AL-SHELBY AL-ST. CLAIR
AL-TALLADEGA AL-WALKER AL-
120 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
TALLADEGA...SHELBY...ST. CLAIR...JEFFERSON...CLEBURNE...SOUTHEASTERN
CHEROKEE AND CALHOUN COUNTIES UNTIL 200 AM CDT...
AT 118 AM CDT/218 AM EDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELOIT TO GARDENDALE
TO 7 MILES WEST OF RAGLAND TO 5 MILES SOUTH OF HOKES BLUFF TO 7 MILES
NORTHEAST OF GAYLESVILLE...AND MOVING SOUTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TRUSSVILLE...
FULTONDALE...
MOODY...
IRONDALE...
LEEDS...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3360 8532 3349 8542 3350 8590 3330 8598
3330 8612 3310 8618 3310 8649 3302 8656
3307 8662 3310 8697 3329 8711 3384 8729
3373 8679 3380 8627 3388 8611 3384 8605
3395 8588 3394 8574 3407 8578 3439 8548
TIME...MOT...LOC 0620Z 345DEG 43KT 3374 8715 3364 8676
3371 8624 3390 8583 3431 8546
17/KLAWSSpecial weather statement, Aug 4, 1:51 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 AM CDT THU AUG 4 2011
ALZ021-024-025-027>029-040730-
CLAY AL-CLEBURNE AL-JEFFERSON AL-RANDOLPH AL-SHELBY AL-TALLADEGA AL-
151 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SHELBY...RANDOLPH...
SOUTHERN JEFFERSON...CLEBURNE AND CLAY COUNTIES UNTIL 230 AM CDT...
AT 150 AM CDT/250 AM EDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
MEADOWBROOK TO ALPINE BAY RESORT TO OXFORD LAKE TO 6 MILES WEST OF
CEDARTOWN...AND MOVING SOUTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA...
HOOVER...
CHELSEA...
BESSEMER...
HEFLIN...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3311 8549 3310 8649 3302 8656 3307 8662
3308 8695 3324 8703 3332 8718 3352 8725
3355 8716 3352 8648 3350 8638 3339 8638
3352 8627 3349 8626 3360 8604 3356 8575
3365 8564 3386 8560 3397 8540 3334 8527
TIME...MOT...LOC 0651Z 343DEG 36KT 3346 8712 3340 8670
3344 8622 3359 8573 3399 8536
17/KLAWSSpecial weather statement, Aug 4, 3:17 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CDT THU AUG 4 2011
ALZ011-014-040900-
MARION AL-WINSTON AL-
317 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINSTON AND EASTERN
MARION COUNTIES UNTIL 400 AM CDT...
AT 312 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 13 MILES NORTHWEST OF HALEYVILLE...
MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HALEYVILLE...
HACKLEBURG...
BRINN...
NEEDMORE...
LAKE BUTTAHATCHEE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3432 8766 3431 8762 3416 8743 3394 8786
3432 8795
TIME...MOT...LOC 0817Z 318DEG 16KT 3432 8780
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:43 AM CDT | Special Weather Statement | BMX | Blount, Calhoun, Etowah, St. Clair | 47 min |
| Aug 4, 1:20 AM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Jefferson, St. Clair, Shelby and 1 more | 40 min |
| Aug 4, 1:51 AM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 39 min |
| Aug 4, 3:39 AM CDT | Special Weather Statement | BMX | Marion, Winston | 51 min |
| Aug 4, 3:52 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Aug 4, 4:29 AM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Aug 4, 5:05 AM CDT | Special Weather Statement | BMX | Jefferson, Tuscaloosa | 40 min |
| Aug 4, 7:12 AM CDT | Special Weather Statement | BMX | Winston | 48 min |
| Aug 4, 8:09 AM CDT | Special Weather Statement | BMX | Walker | 36 min |
| Aug 4, 12:11 PM CDT | Special Weather Statement | BMX | Cherokee | 49 min |
| Aug 4, 1:02 PM CDT | Special Weather Statement | BMX | Cherokee | 28 min |
| Aug 4, 2:49 PM CDT | Special Weather Statement | BMX | Blount | 26 min |
| Aug 4, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 64 min |
| Aug 4, 4:00 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 60 min |
| Aug 4, 4:35 PM CDT | Areal Flood Advisory | BMX | Lamar | 115 min |
| Aug 4, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 49 min |
| Aug 4, 5:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Aug 4, 5:12 PM CDT | Special Weather Statement | BMX | Sumter | 48 min |
| Aug 4, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 60 min |
| Aug 4, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 48 min |
| Aug 4, 6:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
Nearby
Special Weather Statements in Alabama, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.